Singular integral equations with non-Carleman shift on an open contour
Differencialʹnye uravneniâ, Tome 17 (1981) no. 12, pp. 2212-2223
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_12_a10,
author = {Yu. I. Karlovich and V. G. Kravchenko},
title = {Singular integral equations with {non-Carleman} shift on an open contour},
journal = {Differencialʹnye uravneni\^a},
pages = {2212--2223},
year = {1981},
volume = {17},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_12_a10/}
}
Yu. I. Karlovich; V. G. Kravchenko. Singular integral equations with non-Carleman shift on an open contour. Differencialʹnye uravneniâ, Tome 17 (1981) no. 12, pp. 2212-2223. http://geodesic.mathdoc.fr/item/DE_1981_17_12_a10/